# SDR UPS03841432

- Difficulty date: September 25, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 25972422
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LONGERON 6R STA 12 HAS CORROSION ON FLANGE.  REMOVED CORR OUT OF LIMITS IAW DC8 SRM 51-1-8 & 53-2-0.  MAT ID PO 409830 .2 7075-T6.050 IAW REO G09499 PG 4.  FABBED REPAIR DOUBLER IAW REO G0949 9, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW REO G09 499 AND DC8 SRM 51-1-20D.
